Journal d’Analyse Mathématique

, Volume 100, Issue 1, pp 249–280

Concentrating solutions for the Hénon equation in ℝ2

Authors

    • Dipartimento di MatematicaUniversità degli Studi “Roma Tre”
    • Pacific Institute for the Mathematical SciencesUniversity of British Columbia
  • Angela Pistoia
    • Dipartimento di Metodi e Modelli MatematiciUniversità di Roma “La Sapienza”
  • Juncheng Wei
    • Department of MathematicsChinese University of Hong Kong
Article

DOI: 10.1007/BF02916763

Cite this article as:
Esposito, P., Pistoia, A. & Wei, J. J. Anal. Math. (2006) 100: 249. doi:10.1007/BF02916763

Abstract

We consider the boundary value problem Δu+⋎xup=0, α>0, in the unit ballB with homogeneous Dirichlet boundary condition andp a large exponent. We find a condition which ensures the existence of a positive solutionup concentrating outside the origin atk symmetric points asp goes to +∞. The same techniques lead also to a more general result on general domains. In particular, we find that concentration at the origin is always possible, provided α⊄IN.

Copyright information

© Hebrew University 2006